# SDR SWIA971517

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TRAILING SMOKE.  RETURNED TO SFO.  FOUND OIL IN BREATHER TUBE.  REPLACED OIL BREATHER CARBON SEAL.  LEFT ENGINE RUN UP OPS CHECKS GOOD IAW MM 72-20-00.
